Journal of Differential Geometry

Sums of elliptic surfaces

Robert E. Gompf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 93-114.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446992

Digital Object Identifier
doi:10.4310/jdg/1214446992

Mathematical Reviews number (MathSciNet)
MR1114454

Zentralblatt MATH identifier
0751.14024

Subjects
Primary: 57R65: Surgery and handlebodies

Citation

Gompf, Robert E. Sums of elliptic surfaces. J. Differential Geom. 34 (1991), no. 1, 93--114. doi:10.4310/jdg/1214446992. https://projecteuclid.org/euclid.jdg/1214446992


Export citation